UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1214

タイトル: Laplace Approximations for Sums of Independent Random Vectors -- The Degenerate Case --
著者: Liang, Song
発行日: 2000年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 7 (2000), No. 2, Page 195-220
抄録: Let $X_i, i \in {\bf N} $, be {\it i.i.d.} $B$-valued random variables, where $B$ is a real separable Banach space. Let $ Φ: B \to {\bf R} $ be a mapping. The problem is to give an asymptotic evaluation of $ Z_n = E \left( \exp \left( n Φ (\sum_{i=1}^n X_i / n ) \right) \right) $, up to a factor $ (1 + o(1)) $. Bolthausen \cite{Bolthausen} studied this problem in the case that there is a unique point maximizing $ Φ - h $, where $h$ is the so-called entropy function, and the curvature at the maximum is nonvanishing, (these two will be called as {\it nondegenerate assumptions}), with some central limit theorem assumption. Kusuoka-Liang \cite{K-L} studied the same problem, and succeeded in eliminating the central limit theorem assumption, but the nondegenerate assumptions are still left. In this paper, we study the same problem not assuming the central limit theorem assumption and the nondegenerate assumptions.
URI: http://hdl.handle.net/2261/1214
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms070202.pdf222.35 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください